Mathematical approach to large-signal modelling of electron devices

Filicori, F. ; Vannini, G. (1991) Mathematical approach to large-signal modelling of electron devices. Electronics Letters, 27 (4). pp. 357-359. ISSN 0013-5194
Full text disponibile come:
[img]
Anteprima
Documento PDF
Download (315kB) | Anteprima

Abstract

A general purpose mathematical approach is proposed for the large-signal modelling of microwave electron devices (e.g. MESFETs, bipolar transistors, diodes, etc.). The mathematical model, which is based on mild assumptions valid both for field effect and bipolar devices in typical large-signal operating conditions, can easily be identified through conventional measurements and is particularly suitable for nonlinear microwave circuit analysis based on harmonic balance techniques

Abstract
Tipologia del documento
Articolo
Autori
AutoreAffiliazioneORCID
Filicori, F.
Vannini, G.
Parole chiave
microwave circuits, nonlinear network analysis, semiconductor device models, solid-state microwave devices
Settori scientifico-disciplinari
ISSN
0013-5194
DOI
Data di deposito
07 Apr 2006
Ultima modifica
16 Mag 2011 12:02
URI

Altri metadati

Statistica sui download

Statistica sui download

Gestione del documento: Visualizza il documento

^